skip to main content
Filtré par : Liste de toutes les versions supprimer
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Ajouter à Mon espace

Bounded Normal Approximation in Simulations of Highly Reliable Markovian Systems

Tuffin, Bruno

Journal of Applied Probability, 1 December 1999, Vol.36(4), pp.974-986 [Revue évaluée par les pairs]

Archival Journals (JSTOR)

Texte intégral disponible

2
Material Type:
Article
Ajouter à Mon espace

Bounded normal approximation in simulations of highly reliable Markovian systems

Tuffin, Bruno

Journal of Applied Probability, Dec 1999, Vol.36(4), pp.974-986 [Revue évaluée par les pairs]

© ProQuest LLC All rights reserved

Texte intégral disponible

Personnaliser vos résultats

  1. Créer votre profil de recherche

Refine Search Results

Élargir la recherche

  1.   

Recherche dans les bases de données distantes en cours. Merci de patienter.

  • Recherche
  • dansscope:(33PSL-CNSAD),scope:(33PSL-EHESS),scope:(33PSL-PSL_OMEKA),scope:(33PSL-MINES),scope:(33PSL-EFEO),scope:(33PSL-CNSMDP),scope:(33PSL-CHIMIE),scope:(33PSL),scope:("DAU"),scope:(33PSL-CDF),scope:(33PSL-ENS),scope:("33PSL-OBSERV"),scope:("33PSL-ESPCI"),scope:(33PSL-CURIE),scope:(33PSL-ENSBA),scope:("33PSL-ENC"),scope:(33PSL-PSL_STAR),scope:(33PSL-PSL_SFX),scope:("33PSL-EPHE"),scope:(33PSL-ENSAD),primo_central_multiple_fe
  • Afficher ce qui a déjà été récupéré